A 55-year-old female asked:
doc said severe dry eyes caused by antidepressant taken for 1 year. reduced dosage by 60% 5 days ago. when will i see improvement in eyes? so far none
1 doctor answer
Dr. James Budd answered
41 years experience Internal Medicine
May or may not.: The drying effects of some antidepressants are quite variable, more typically affecting saliva production than tears. Certainly dry eyes could be contributed to by your antidepressant, but many other causes may be operative here. Any drying effect of your antidepressant is likely to subside within 1 to 2 weeks. No better at all? Seek other explanations for your dry eyes.
Answered on May 11, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!